# SDR FDEA202201050011

- Difficulty date: January 5, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300*
- Aircraft serial: 774
- Aircraft time: 34,736 hours, 19,519 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Packing
- Part number: MS28775017
- Condition: Leaking
- Location: N/A
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DAMPER ASSIST BOTTLE READING. 0  .  RELEASED FOR SERVICE PER MEL : 52-11-01-05  CAT: C EXP: 15JAN22  "MEL 52-11-01-05: CREW ENTRY DOOR L1 - INOP."  RELEASED FOR SERVICE PER MEL : 52-XX-XX-XX  CATEGORY : C EXPIRATION : 15JAN22  .  IDENTIFIED PARTS  SEALING  MPN: FE240-221-001         CPN: 5211040  QTY: 1  .  IDENTIFIED PARTS  DAMPER & EMERG CYLINDER  MPN: 701-2956200           CPN: 5211041  QTY: 1  .  PART 05JAN22 20:16    CHANGE PARTS QTY  DAMPER & EMERG CYLINDER  MPN: 701-2956200           CPN: 5211041  QTY: 2  SEAL  ,  PART 05JAN22 20:17    IDENTIFIED PARTS  PACKING  MPN: MS28775-017           CPN: 0107485  QTY: 1      PART 05JAN22 20:18   MC1 U  CHANGE PARTS QTY  PACKING  MPN: MS28775-017           CPN: 0107485  QTY: 2  PACKING  ENT BY: 447920 RPT BY:447920  .  CHANGE PARTS QTY  DAMPER & EMERG CYLINDER  MPN: 701-2956200           CPN: 5211041  QTY: 1  SEAL
